# SDR SWAA2022021756359

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 49,276 hours, 28,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER DOOR SCUFF PLATE CRACKED / REMOVED AFT CARGO AFT CORNER DOOR SCUFF PALTE AND INSTALLED NEW CORNER DOOR SCUFF PLATE P.O.#683933 ITEM #7530337 I.A.W. AMM 53-11-02-420-801 80664U 06/19/18 LOCATED AND DRILLED NEW SCUFF PLATE I.A.W. SRM 51-40-05-0G-0 80664U 6/19/18
